MathSciNet Relay Station
MathSciNet bibliographic data
MR2198019 60E15 (26D15 28A12)
Gentil, Ivan; Guillin, Arnaud; Miclo, Laurent Modified logarithmic Sobolev inequalities and transportation inequalities. Probab. Theory Related Fields 133 (2005), no. 3, 409–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement